Strength: Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg
Night Nurse Capsules have been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms including: headaches, runny nose, dry and tickly cough, shivers, aches and Pains, sore throat pain.
Each capsule contains Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg
Take 2 capsules just before bedtime with a drink of water.
Do not exceed the stated dose
Immediate medical advice should be sought in the event of an overdose, even if you feel well
Warning. May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines, or are pregnant or breast feeding
Night Nurse is normally well tolerated however like all medicinal products some people may experience side effects.
These side effects include:
- Blurred vision.
- Difficulty concentrating.
What is Night Nurse and what does Night Nurse do?
Night Nurse liquid and capsules can be taken by adults and children over the age of 16 years to provide overnight relief from symptoms of cold and flu.
Night Nurse is specially formulated using 3 active ingredients to reduce your temperature, soothe your sore throat, suppress your cough and dry up that runny nose while aiding a restful night sleep.
Night Nurse can be used for up to 3 days. If you are still suffering from cold and flu symptoms that are keeping you awake after this period you should speak to a doctor or pharmacist for advice.
What is Night Nurse used for?
Night Nurse is proven to provide night-time relief for symptoms of colds and flu which include:
Muscle aches and pains
Dry tickly cough
Does Night Nurse work?
Taking Night Nurse before bed, when you are suffering from a cold or flu, has shown to be effective in helping you get a more peaceful night’s sleep.
Night Nurse contains 3 active ingredients which means that Night Nurse works in 3 ways.
Paracetamol: Night Nurse contains a dose of paracetamol which works as a painkiller to reduce any headaches or aches and pains and also reduces a high temperature.
Dextromethorphan hydrobromide: Dextromethorphan is a cough suppressant, providing relief from dry or tickly coughs.
Promethazine hydrochloride: Promethazine is an antihistamine which not only helps to dry up a runny nose but it also makes you drowsy helping you get to sleep more quickly and helps you get a more rested nights sleep.
How long does Night Nurse take to work?
For the best results when using Night Nurse you should try to take your one-off dose 20 minutes before bed. Night Nurse takes around half an hour to take effect, so this gives you time to go about your night-time routine before getting a good night’s sleep.
Night Nurse and alcohol
You should not drink alcohol when taking Night Nurse liquid or capsules as alcohol consumption may increase your chances of experiencing unwanted side effects.
Night Nurse liquid also contains a small amount of alcohol which should be considered if you suffer from alcoholism.
Night Nurse and pregnancy
It is not recommended that you take Night Nurse during pregnancy or while breastfeeding. If you are struggling with cold and flu symptoms that are keeping you awake at night you should speak to a doctor or pharmacist for advice.
Please be aware that Night Nurse can cause fake results when taking urine sample pregnancy tests.
Can you take Night Nurse with antibiotics?
Yes, Night Nurse can be taken at the same time as antibiotics. It is, however, important to note that you should not take Night Nurse if you are currently suffering from a chest infection. If you are taking antibiotics to treat a chest infection you should therefore not take Night Nurse at this time.
Night Nurse and other medicines
If you are currently taking any other medication or have been addicted to any prescription, alcohol or illegal drugs you should speak with your doctor or pharmacist before taking Night Nurse.
You should not take Night Nurse if you take or have taken antidepressants or antipsychotic medication in the last 2 weeks as Night Nurse may interact with these medicines causing unwanted side effects.
Please be aware that Night Nurse contains a dose of paracetamol and an antihistamine. You should therefore not take Night Nurse with other medicines containing paracetamol or any other antihistamines. If you think you have taken too much of either of these medicines you should speak to a doctor straight away.
There are no reviews yet.